| Model Number |
M00510870 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx basket was to be used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During the procedure, it was reported that the tip sheath of the basket was damaged.It was unknown how the procedure was completed.However, there were no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the procedure outcome to date, despite good faith efforts.
Additional Manufacturer Narrative
Block h6: imdrf device code a0414 captures the reportable event of side car rx torn material.